# SDR IPXA2025031178271

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,115 hours, 16,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. MEL 52-11-01-2-4. MAIN ENTRY DOOR/SLIDE INOP "CREW SIGN OFF"  VERIFIED MAIN ENTRY DOOR (L1) CLOSED, AND LOCKED. MEL/ DMP 52-11-01-2-4.
